- -

Accurate matrix exponential computation to solve coupled differential models in engineering

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Accurate matrix exponential computation to solve coupled differential models in engineering

Show full item record

Sastre, J.; Ibáñez González, JJ.; Defez Candel, E.; Ruíz Martínez, PA. (2011). Accurate matrix exponential computation to solve coupled differential models in engineering. Mathematical and Computer Modelling. 54(7-8):1835-1840. doi:10.1016/j.mcm.2010.12.049

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/39666

Files in this item

Item Metadata

Title: Accurate matrix exponential computation to solve coupled differential models in engineering
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
The matrix exponential plays a fundamental role in linear systems arising in engineering, mechanics and control theory. This work presents a new scaling-squaring algorithm for matrix exponential computation. It uses forward ...[+]
Subjects: Matrix exponential , Scaling and squaring , Taylor series
Copyrigths: Reserva de todos los derechos
Source:
Mathematical and Computer Modelling. (issn: 0895-7177 )
DOI: 10.1016/j.mcm.2010.12.049
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.mcm.2010.12.049
Description: NOTICE: this is the author’s version of a work that was accepted for publication in Mathematical and Computer Modelling. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Mathematical and Computer Modelling [Volume 54, Issues 7–8, October 2011] DOI: 10.1016/j.mcm.2010.12.049
Thanks:
This work has been supported by Universidad Politecnica de Valencia grants PAID-05-09-4338, PAID-06-08-3307 and Spanish Ministerio de Educacion grant MTM2009-08587.
Type: Artículo

This item appears in the following Collection(s)

Show full item record